# SDR QXEA0201633

- Difficulty date: October 1, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NACELLE STRUCTURE HAS BEEN CHAFED BY DOOR HINGE ARM AND BONDING BOLT IN NR 2 WHEEL WELL FORWARD COOR AREA. REPAIRED IAW DHC-8 SRM 51-40-00 AND SRM 51-40-11.
